Jump to content

Twister

Junior Member
  • Posts

    30
  • Joined

  • Last visited

Posts posted by Twister

  1. On a slightly unrelated note, any chance you’re having the same breast tenderness/swelling I’m experiencing?

    I had a hysterectomy almost 10 years ago and feel like I have serious PMS-like breast issues - and I do have a tighter bra.  😳  (Not something I desire!)

    I’m really hoping SSRI’s don’t cause estrogen dominance.  I’ve already read that breast growth/tenderness ARE reported side effects. 

  2. 9 hours ago, Chickenmama said:

    I've been struggling with really bad insomnia for several months. Last night I got 4 hours of sleep even though I took 3 benedryl and lots of meletonin. Doctor has offered me Ambien but I'm very afraid to try it. I had been using hydroxozine but it lost it's effectiveness just like benedryl did. So my other option right now is taking Trazadone. Trazadone has worked to put me to sleep in the past but I get a severely stuffed up nose and it then makes it VERY hard to breath and then increases my anxiety. Does anyone else have this side effect? Is this normal or something to be worried about? 

    I desperately need to get some sleep!!! 

    I experienced the stuffy nose with Trazodone, also.  It was annoying.  

    I wonder if you should go ahead and take the Ativan at night during this process of getting established on the Zoloft.  Poor quality sleep could possibly be exacerbating your anxiety/agitation/restlessness symptoms?  I think you’re right to avoid the Ambien, especially now.   If you know you tolerate Ativan, that may be a safer bet temporarily.  One of the goals of my Zoloft therapy is better sleep and ditching the 0.5 mg Alprazolam I take before bed nightly.  (Which hasn't been very effective as my symptoms have increased) 

     

  3. I’m about two weeks in, maybe just shy of that.  I’m taking 37.5 mg now - took 25 for about 5 days.  I’m taking it to ease the physiological effects of CPTSD so that I can continue working.  At first, it seemed effective and now it feels less so.  

    Not sure if it’s causing anxiety and possibly canceling out the desired effect or not!  We’ll see, I guess...🤞

    Seems like most say the restlessness and agitation does go away, but I hear you on how rough the anxiety can be.   Hopefully it’s just a temporary side effect.  

    By the way, I took a half of a 25 mg diphenhydramine tab earlier and it actually seemed to relax me and take the edge off. My therapist recommended that because I’ve had akathisia in the past with certain meds.  (Could you possibly be experiencing that?  I actually felt paranoid with it!) 

    Hang in there, hopefully it’ll be well worth it.  

     

  4. 2 hours ago, jeremiah said:

    Goodnight DF family.

    Day after I sent out love vibes on here, I opened my front door to see little love heart confetti all over my mat!

    The love came right back!!

    Sending the love again. ....:hearts:

    Jeremiah 

     

    There’s ALWAYS someone who needs the love!  

    Sleep tight, all.  I wish you many hours of peaceful, restful, restorative sleep.  

  5. I’m trying to stick it out with Zoloft, also.  First SSRI, have been only on Wellbutrin before other than a very brief Lexapro attempt that left me far too flat years ago.  Trying to make it to the 4 week mark at least, since the consensus is that there’s generally a turning point by then. 

    Hang in there - whatever you decide.  I’m sorry that I don’t have any helpful info, but I’m cheering you on from the sideline! 

  6.  

    7 hours ago, ladysmurf said:

    yes but they all moved on, barely talk to me...they are out with their careers, families, etc...and I'm just stuck at home....it is not a great feeling.  I am jealous that they are able to live their lives without an illness stopping them from doing so. I don't wish harm on them. Even though some forgot about me, it's logical because they are married with kids, and too busy , and I'm not so not much to talk about it, but it still hurts. I dont think  I will ever get better, and I've lost hope too

    I’m so sorry, ladysmurf.  I can definitely relate to the loneliness you feel.  It’s easy to feel “left behind” when others are simply tied up with their busy lives.  You are surely not alone in that.  

    I’ve always loved the quote “Comparison is the thief of joy”.  I have to remind myself (OFTEN) how toxic and harmful it is to compare my strengths and my struggles to those of others.  It such a tough habit to break.  My “baby steps” goal is to be as mindful of that as possible.  What an eye opener.  😳

    Big hugs to you...

  7. 37 minutes ago, Kogent5 said:

    I've been in denial that winter has arrived SUPER early, despite it snowing pretty much every night for 2 weeks. But there's a foot of snow outside today...so yep...it's winter.

    Sounds beautiful to me!  Still warm where I am - and I prefer cooler weather.  

  8. Chumly, I’m sorry you’re puzzled by his reaction - just to offer some more perspective, here...

    He may just want to communicate on Messenger instead of more publicly (FB wall, etc).  It could be a privacy issue.   I can definitely identify with that, if so.   He may be concerned about the optics of public exchanges even though he’s shared some personal issues.   That would be a sensible and healthy approach, IMO.  

    FB can be a tricky place, to say the least - or so I’ve learned.  I feel it’s wise to tread lightly here - for his sake and for your own.   He surely has some healing to do - that only he can do.  

×
×
  • Create New...